MAUDE Adverse Event Report: FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP

FLOWONIX MEDICAL, INC. PROMETRA II PROGRAMMABLE PUMP; IMPLANTABLE INFUSION PUMP
Model Number 16827
Medical Device Problem Code Insufficient Flow or Under Infusion (2182)
Health Effect - Clinical Code Inadequate Pain Relief (2388)
Date of Event 08/20/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device was returned for additional evaluation and investigation.A review of the device history record, which includes verification of all steps in the manufacturing of the pump, verification of all final testing performed by/on the pump, verification of sterilization, and packaging for subject pump was performed.The review did not identify any non-conformances, issues or capas associated with pump function.Additional physical investigation was performed on the device, but the alleged issue could not be confirmed.Visual inspection of the pump did not show any anomalies.Functional analysis of the pump confirmed the pump successfully primed and flowed within design specifications.No issues were found with the pump.Internal complaint number: (b)(4).
 
Event or Problem Description
Sales representative contacted technical solutions to report a pump replacement due to multiple underinfusion volume discrepancies.At the first volume discrepancy, the expected volume was 22.7ml and the actual aspirated volume was 38.5ml.Around a week later, another underinfusion volume discrepancy was observed with the expected volume being 31.2ml and the actual aspirated volume being 38.5ml.Approximately two weeks after that discrepancy, another volume discrepancy was alleged with the expected volume being 28ml and the actual aspirated volume being 39.7ml.A stethoscope test was performed, and the physician could hear the valves clicking.The patient reported an increase in pain.The next day, a catheter dye study was performed.The patient was put into right lateral position and the catheter was found to be patent.The pump was later replaced.

Brand Name
PROMETRA II PROGRAMMABLE PUMP
Common Device Name
IMPLANTABLE INFUSION PUMP
Manufacturer (Section D)
FLOWONIX MEDICAL, INC.
500 international drive
suite 200
mount olive NJ 07828
MDR Report Key12598314
Report Number3010079947-2021-00284
Device Sequence Number17149690
Product Code LKK
UDI-Device Identifier00810335020242
UDI-Public(01)00810335020242(10)27479(17)220204
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
P080012
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/14/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/04/2022
Device Model Number16827
Device Catalogue Number16827
Device Lot Number27479
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/17/2021
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/14/2021
Initial Report FDA Received Date10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;